Illinois Journal of Mathematics

Hecke modular forms and $q$-hermite polynomials

D. M. Bressoud

Full-text: Access by subscription

Article information

Source
Illinois J. Math., Volume 30, Issue 1 (1986), 185-196.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256044759

Digital Object Identifier
doi:10.1215/ijm/1256044759

Mathematical Reviews number (MathSciNet)
MR822391

Zentralblatt MATH identifier
0577.05009

Subjects
Primary: 11F11: Holomorphic modular forms of integral weight
Secondary: 05A30: $q$-calculus and related topics [See also 33Dxx] 11P80

Citation

Bressoud, D. M. Hecke modular forms and $q$-hermite polynomials. Illinois J. Math. 30 (1986), no. 1, 185--196. doi:10.1215/ijm/1256044759. https://projecteuclid.org/euclid.ijm/1256044759


Export citation